RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 61, Number 1, Pages 128–139 (Mi tmf5665)  

This article is cited in 1 scientific paper (total in 1 paper)

On the nature of the quantum corrections in the case of stochastic motion of a nolinear oscillator

V. V. Sokolov


Abstract: It is known [1] that quantum effects leads to an exponentially rapid destruction of the stochastic phase trajectory of a nonlinear oscillator excited by a regular force exerted on it by an external source. In the present paper, the exponentially growing quantum corrections are completely summed. As a result, the semiclassical series for the quantum-mechanical expectation values is rearranged in such a way that it no longer contains the exponentially growing terms. The main term of the obtained series leads in the case of stochastic motion to the same dependence of the mean action of the oscillator on the time as in the classical case, and the first correction has the order $\hbar^2$. At the same time, the mean powers of the action contain already in the leading approximation corrections of order $\hbar$ that grow as powers with the time, though they do not change the asymptotic behavior as $t\rightarrow\infty$. The obtained results are not sensitive to the choice of the initial state of the oscillator.

Full text: PDF file (1240 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 61:1, 1041–1048

Bibliographic databases:

Received: 14.11.1983

Citation: V. V. Sokolov, “On the nature of the quantum corrections in the case of stochastic motion of a nolinear oscillator”, TMF, 61:1 (1984), 128–139; Theoret. and Math. Phys., 61:1 (1984), 1041–1048

Citation in format AMSBIB
\Bibitem{Sok84}
\by V.~V.~Sokolov
\paper On the nature of the quantum corrections in the case of stochastic motion of a nolinear oscillator
\jour TMF
\yr 1984
\vol 61
\issue 1
\pages 128--139
\mathnet{http://mi.mathnet.ru/tmf5665}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=774213}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 61
\issue 1
\pages 1041--1048
\crossref{https://doi.org/10.1007/BF01038553}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AGK6100012}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5665
  • http://mi.mathnet.ru/eng/tmf/v61/i1/p128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. P. Berman, A. M. Iomin, “Semiclassical approximation for a nonlinear oscillator that is stochastic in the classical limit”, Theoret. and Math. Phys., 77:2 (1988), 1197–1202  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:193
    Full text:313
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019